# SDR ASOA2013031303192

- Difficulty date: February 18, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF REAR PRESSURE BULKHEAD HAS RT FS 621 - 625 OBLIQUE ANGLE CRACKED AT THE RADIUS APPROX .40" LONG.  R & R RT FS 625 OBLIQUE ANGLE & SEALED IAW SRM REF 51-42-06, PN 601-35012-52.
